Department of Function Theory and Functional Analysis. Kharkov National University Kharkov National University
4 Svobody Sq., Kharkov, 61077, Ukraine
Tel. +38 (057) 707-53-27, 707-55-27
  Department of Function Theory and Functional Analysis
home >> people >> Sergei Ju. Favorov >> List of Publications
1. Favorov S.Yu. Distributions of singularities of holomorphic functions on the boundary of polyedric set. // Teor. Funktsii, Funktsional. Anal. i Prilozhen. vyp.15 (1972), 111-114. (Russian)
2. Favorov S.Yu. On functions from the class $B$ and their application to the theory of meromorphic functions of many variables, // Teor. Funktsii, Funktsional. Anal. i Prilozhen. 1974.- vyp.20 (1974), 150-160. (Russian). abstract
3. Favorov S.Yu. On functions from the class $B$ and their application to the theory of meromorphic functions of many variables, // Teor. Funktsii, Funktsional. Anal. i Prilozhen, vyp.21 (1974), 56-65. (Russian). abstract
4. Favorov S.Yu. On the low order of functions from the class $B$. // Mathematical Notes, v.18, vyp.3 (1975), 445-452. (Russian). abstract
5. Favorov S.Yu. On some property of entire curves, // Functional analysis and its Applications, v.9, vyp.1 (1975), 87-88. (Russian). abstract
6. Favorov S.Yu. On the addition of the indicators of entire and subharmonic functions of several variables, // Mat. sb. 105(147) (1978), 128-140; English transl. in Math. USSR Sb. 34 (1978). abstract
7. Favorov S.Yu. On Vladimirov's question // Functional analysis and its Applications, v.12, vyp.3 (1978), s.90. (Russian). abstract
8. Favorov S.Yu. Reductions sets for subharmonic functions of completely regular growth, // Sibirsk. Mat. Zhurnal, v.20, No.6 (1979), 1294-1302; English transl. in Siberian Math. J. 34 (1979). abstract
9. Favorov S.Yu. On removable sets for plurisubharmonic functions // Teor. Funktsii, Funktsional. Anal. i Prilozhen., vyp.35 (1981), 107-111. (Russian). abstract
10. Favorov S.Yu. On Entire Functions of Completely Regular Growth in Several Variables, //Teor. Funktsii, Funktsional. Anal. i Prilozhen., vyp.38 (1982), 103-111; English transl. in Amer. Math. Soc. Transl. (2) V.144 (1987), 79-86. abstract
11. Favorov S.Yu. On the Growth of plurisubharmonic functions // Sibirsk. Mat. Zhurnal.- 1983.- v.24, No.1 (1983), 168-174. (Russian). abstract
12. Favorov S.Yu. The Set of Reductions of Growth for Entire and Subharmonic Functions // Matem. zametki, v.40, vyp.4 (1986), 460-467. (Russian). abstract
13. Favorov S.Yu. On Siboni and Wong's theorem //Teor. Funktsii, Funktsional. Anal. i Prilozhen, vyp.46 (1986), 117-122. (Russian). abstract
14. Favorov S.Yu. Distributions of the Values of Holomorphic Mappings of $C^m$ into a Banach Space. //Functional Analysis and its Applications, v.21, vyp.3 (1987), 91-92. (Russian). abstract
15. Favorov S.Yu.,Zabolockij N.V. Asymptotic formulars for subharmonic functions of zero order // Teor. Funktsii, Funktsional. Anal. i Prilozhen. vyp.47 (1987), 125-128. (Russian).
16. Favorov S.Yu. Grouth and distributions of zeros of holomorphic mappings of a finite-dimensional space into a Banach space //Sibirskii Mat. Zhurnal. Vol.31, No.1 (1990), 161-171. (Russian). abstract
17. Favorov S.Yu., Gorin E.A. Generalizations of Khinchin's Inequality //Theory Probab. Appl. Vol.35 (1990), 766-771. abstract
18. Favorov S.Yu.,Gorin E.A. Variants of Khinchin's Inequality //Issledowanija po teorii funkcij mnogih veschestvennyh peremennyh, Jaroslavl, 1990, 52-63. (Russian).
19. Favorov S.Yu. Plurisubharmonic functions and pluripolar sets on conjugate Banach spaces //Teor. Funktsii, Funktsional. Anal. i Prilozhen. vyp.57 (1992), 59-66. (Russian). abstract
20. Favorov S.Ju.,Logvinenko V.N. Lacunary Series and Fourier Integrals of Functions of Several Variables //Advances in Soviet Mathematics, 1992, v.11, 223-235. abstract
21. Favorov S.Yu.,Logvinenko V.N. On theorems of Cartwright's type and real sets of uniqueness for entire functions of exponential type //Matem. zametki, Vol.53, vyp.3 (1993), 72-79. (Russian).
22. Favorov S.Ju.,Logvinenko V.N. On Certain Properties of Akhiezer's Class of Entire Functions //Complex Variables, Vol.25 (1994), 301-309. abstract
23. Favorov S.Yu. Grouth of holomorphic mappings of a finite-dimensional space into a Banach space // Mat. Fizika, Analiz i Geometria, Vol.1, No.2 (1994), 240-251. (Russian). abstract
24. Favorov S.Yu. Estimates for asymptotic measures and Jessen functions for almost periodic functions // Dopov. Nats. Akad. Nauk Ukraini, 10, (1996), 27-30 (Russian). abstract
25. Favorov S.Yu.,Rashkovskii A.Yu., and Ronkin L.I. On Almost Periodic Sets in the Complex Plane // Dopov. Nats. Akad. Nauk Ukraini, No.12 (1998), 23-26. (Russian). abstract
26. Favorov S.Yu. A generalized Kahane-Khinchine inequality //Studia Mathematica 130(2), (1998), 101-107. | tex file |
abstract
27. Favorov S.Yu., Rashkovskii A.Ju., and Ronkin L.I. Almost periodic divisors in a strip //Journal d'Anallyze Mathematique, Vol.74 (1998), 325-345. pdf file | abstract
28. Favorov S.Yu., Rashkovskii A.Ju., and Ronkin L.I. Almost periodic currents and holomorphic chains //Comptes Rendus Acad. Sci. Paris, t. 327 (1998), Serie I, p. 302-307. | tex file |
abstract
29. Favorov S.Ju., Parfyonova N.D. Meromorphic almost periodic functions //Matematichni Studii, v.13, No.2 (2000), p.190-198. | pdf file |
abstract
30. Britik V.V., Favorov S.Ju. Solutions of algebraic equations with analytic almost periodic coefficients // Mat. Fizika, Analiz i Geometria, v.7, No.4 (2000), p.380-386. | tex file |
abstract
31. Favorov S.Ju., Udodova O.I. Analytic almost periodic functions in besicovitch's metrics// Visnyk L'vivs'kogo Nats. Univer. Vyp. 58. (2000), p. 41-47 (Ukrainian). abstract
32. Favorov S.Ju. Zeros of analytic almost periodic functions, // Dopov. Nats. Akad. Nauk Ukraini, No.1 (2001), p.32-36. (Ukrainian) abstract
33. Favorov S.Yu. Zeros of holomorphic almost periodic functions //Journal d'Anallyze Mathematique, v.84, (2001), p.51-66. | pdf file |
abstract
34. Favorov S.Yu., Rashkovskii A.Ju., and Ronkin L.I. Almost periodic currents, divisors and holomorphic chains in tube domains// Israel. Math. Conf. Proc., v.15, p.67-88 (2001). | pdf file |
abstract
35. Favorov S.Yu. and Rashkovskii A.Yu. Holomorphic almost periodic functions// Acta Applicandae Mathematicae, v.65 (2001), 217-235. | pdf file |
abstract
36. Favorov S.Ju. Holomorphic almost periodic functions in tube domains and their amoebas// Computational Methods and Function Theory, v.1 (2001),No.2, 403-415. | pdf file |
abstract
37. Favorov S.Yu., Udodova O.I. Almost periodic functions in finite dimensional space with spectrum in a cone// Mat.fiz.,anal.geom., (2002), v.9, No.3, 465-477. | pdf file |
abstract
39. Favorov S.Ju. Almost periodic divisors, holomorphic functions, and holomorphic mappings// Bulletin des Sciences Mathematiques, v.127 (2003), 859-883. | pdf file |
abstract
40. Favorov S.Yu., Udodova O.I. Spaces of holomorphic almost periodic functions in a strip// Mat.fiz.,anal.geom., v.11 (2004), No.1, 87-106. | pdf file |
abstract
41. Favorov S., Rashkovskii A. Almost periodicity in complex analysis. | pdf file |
abstract
42. Favorov S.Ju., Parfyonova N.D. Almost periodic mappings to complex manifolds// Functional Analysis and its Applications, North-Holland Mathematical Studies, v.197 (2004), 81-84. | pdf file |
abstract
43. Favorov S.Ju. Zeroes of holomorphic functions with almost-periodic modulus// Mat.fiz.,anal.geom.,v.11 (2004), No.4, 507-517. | pdf file |
abstract
44. Favorov S.Yu., Rakhnin A.V. Subharmonic almost periodic functions// Journal of Mathematical Physics, Analysis, Geometry. v.1 (2005), No.2, 209-224. | pdf file |
abstract
45. Favorov C.Ju., Girya N.P. Asymptotic properties of holomorphic almost periodic functions//Matematychni Studii, v.25 (2006), No.2, 191-201 (Russian). abstract
46. S.Yu.Favorov. Zero sets of entire functions of exponential type with additional conditions on the real axis// Algebra and Analysis, V.20 (2008), No.1, 138-145 (Russian), St. Petersburg Math. J. 20 (2009), No 1, 95-100. | pdf file |
abstract
47. S. Yu. Favorov, A. V. Rakhnin. Subharmonic Almost Periodic Functions of Slow Growth// Journal of Mathematical Physics, Analysis, Geometry. v.3 (2007), No.1, 109-127. | pdf file |
abstract
48. S.Yu. Favorov S.Ju, Girya N.D. The multidimensional analogue of Levin's theorem about secular constant and some applications// Journal of Mathematical Physics, Analysis, Geometry. v.3 (2007), No.3, 365-377. | pdf file |
abstract
49. S.Ju.Favorov. Lagrange's Problem on Mean Motion// Algebra and Analysis, V.20 (2008), No.2, 218-225 (Russian), St. Petersburg Math. J., 20 (2009), No.2, 319-324. | pdf file |
abstract
50. S.Yu. Favorov. Sunyer-i-Balaguer's Almost Elliptic Functions and Yosida's Normal Functions// Journal d'Anallyze Mathematique, v.104, (2008), 307-340. | pdf file |
abstract
51. S.Yu.Favorov, O.I.Udodova. Entire functions of exponential type, almost periodic in Besicovitch's sense on the real hyperplane// Matematychni Studii, v.30(2008), No.2, 147-152. | pdf file |
abstract
52. S.Ju.Favorov, L.B.Golinskii. A Blaschke-Type Condition Analytic and Subharmonic Functions and Application to Contraction Operators//in: A.Alexandrov, A.Baranov, and S.Kislyakov, Linear and Complex Analysis (Dedicated to V.P.Havin on the Occasion of His 75th birthday), AMS Translations, 2009 Ser.2, V.226, p.37-47. | pdf file |
abstract
53. S.Yu.Favorov, Ye.Yu.Kolbasina. Almost periodic discrete sets. Journal of Mathematical Physics, Analysis, Geometry. v.6 (2010), No.1, 1-14. | pdf file |
abstract
54. S.Yu.Favorov, Ye.Yu.Kolbasina. Almost periodic measures with respect to different metrics. Matematychni Studii, v.333 (2010), No.2. | pdf file |
abstract
55. S.Yu.Favorov, Ye.Yu.Kolbasina. Perturbations of discrete lattices and almost periodic sets// Algebra and Discrete Mathematica, 2010, v.9, No.2, 48-58. | pdf file |
abstract
56. S.Ju.Favorov, L.B.Golinskii. On critical points of Blaschke product// Matematychni Studii, v.34, No 2 (2010), 168-173. | pdf file |
abstract
57. A.Dudko, S.Favorov. A uniformly spread measure criterion// Analysis and Mathematical Physics, V.1, Issue 2 (2011), Page 115-119. | pdf file |
abstract
58. S.Yu.Favorov, L.B.Golinskii. Blaschke-Type Conditions for Analytic and Subharmonic Functions in the Unit Disk: Local Analogs and Inverse Problems// Computational Methods and Function Theory, v.12 (2012), No.1, 151--166. | pdf file |
abstract
59. S.Yu.Favorov. Bohr and Besicovitch almost periodic discrete sets and quasicrystals// Proc. Amer. Math. Soc. 140 (2012), 1761-1767. | pdf file |
abstract
>> Curriculum vitae  

Home :: People :: Research Interests :: Compulsory Courses :: Special Courses & Seminars::For_Students
Last Update: Nov 2012© Department of Function Theory and Functional Analysis, 2002-2012 
© designed by periodic